An extension in Montgomery identity with the help of Taylor?s formula on time scales is provided in the paper, which is used to establish Ostrowski type inequality, midpoint inequality and trapezoid type inequality on time scales in generalized forms. The weighted version of obtained Montgomery identity and respective Ostrowski inequality are also addressed at the end of the paper.
KHAN, KHURAM ALI; AWAN, KHALID MAHMOOD; MALIK, SUMAIYA; and NOSHEEN, AMMARA
"Extension of Montgomery identity via Taylor polynomial on time scales,"
Turkish Journal of Mathematics: Vol. 44:
5, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss5/14